Access count of this item: 214

Files in This Item:
File Description SizeFormat 
1122-9.pdf911.9 kBAdobe PDFView/Open
Title: Several Problems in Global Singularity Theory (Singularity Theory and its Applications)
Authors: Sakuma, Kazuhiro
Author's alias: 佐久間, 一浩
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1122
Start page: 126
End page: 133
Appears in Collections:Singularity Theory and its Applications

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.